It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board


Drug Interactions / Side Effects Board Index


Levaquin (and other quinolones) are extremely potent and can indeed cause severe gastroenteritis as an adverse reaction.

Also, I recently took it for a sinus infection and got a vaginal yeast infection..haven't had vaginitis from ANY cause in 20 years!!! Other antibiotics from different classes [B]for years[/B] didn't do that to me!

Glad you are off it. What are you taking now? Or are you giving your belly a break for a while?

zuzu xx
[QUOTE=zuzu8]Levaquin (and other quinolones) are extremely potent and can indeed cause severe gastroenteritis as an adverse reaction.

Also, I recently took it for a sinus infection and got a vaginal yeast infection..haven't had vaginitis from ANY cause in 20 years!!! Other antibiotics from different classes [B]for years[/B] didn't do that to me!

Glad you are off it. What are you taking now? Or are you giving your belly a break for a while?

zuzu xx[/QUOTE]


Thank you for your reply. I'm not on anything right now. I did decide it was better just to try and get over everything all on my own and forget the antibiotics. It was worse when I was on them. I do believe it was the Leviquin that caused all the probs, but of course docs won't tell you that. I only know that I will never take it again, no matter if the doc says it wasn't it.





All times are GMT -7. The time now is 04:10 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!